# SDR DALA2017072405670

- Difficulty date: July 19, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 43,092 hours, 30,159 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Blower
- Condition: Failed
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT GATE PRIOR TO PUSH BACK, A STRONG ELECTRICAL ODOR EMANATED FROM THE AFT LAVATORY AREA IN THE CABIN.   MAINTENANCE FOUND THE LAVATORY BLOWER MOTOR CIRCUIT BREAKER HAD TRIPPED OPEN. MAINTENANCE REPLACED THE LAVATORY WASTE VENT SYSTEM BLOWER.
